# SDR ASAA2012093092990

- Difficulty date: September 3, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 19,518 hours, 6,000 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Shutoff Valve
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 36,603 hours, 14,234 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT NR 1 ENGINE VALVE CLOSED.  LIGHT ILLLUMINATED BRIGHT.  PERFORMED FIM TASK 73-06 TASK 804.  FOUND HPSOV POSITION SWITCH AT THE HMU FAILED.  R & R NR 1 ENGINE HMU IAW MM REF 73-21-10-000-801-F00 AND MM REF 73-21-10-400-801-F00.
